Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 281, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 29, 2024, 8:43 PM EDT for Cherokee County, Cobb County, Fulton County, Georgia. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2024, 8:43 PM EDT (00:43 UTC)
- Expired
- Aug 29, 2024, 9:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 8:45 PM EDT | HAIL 1.25 | 2 Ene Roswell, GA | Trained spotter called and reported Half Dollar size hail at the intersections of Old Roswell Rd and Westside parkway. |
| Aug 29, 8:49 PM EDT | HAIL 1 | 2 Ne Roswell, GA | Report from mPING: Quarter (1.00 in.). |
| Aug 29, 8:50 PM EDT | HAIL 1.25 | 1 Sse Alpharetta, GA | Half Dollar size Hail reported at the intersection of Haynes Bridge Rd and Westside Parkway. |
| Aug 29, 8:50 PM EDT | HAIL 1.25 | 2 Sw Alpharetta, GA | Report from mPING: Half Dollar (1.25 in.). |
| Aug 29, 8:55 PM EDT | TSTM WND DMG | 3 W Alpharetta, GA | Tree down on home along E Creek Circle. |
| Aug 29, 9:00 PM EDT | TSTM WND DMG | 3 W Alpharetta, GA | Several trees down along Houze Rd (Hwy 140) north of Roswell. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1002 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
674
WUUS52 KFFC 300043
SVRFFC
GAC057-067-121-300130-
/O.NEW.KFFC.SV.W.0281.240830T0043Z-240830T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
843 PM EDT Thu Aug 29 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Cherokee County in north central Georgia...
Northeastern Cobb County in north central Georgia...
Northeastern Fulton County in north central Georgia...
* Until 930 PM EDT.
* At 843 PM EDT, a severe thunderstorm was located over Alpharetta,
or near Peachtree Corners, moving west at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mountain Park, Peachtree Corners, Roswell, Alpharetta, and Sweat
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3411 8426 3410 8425 3410 8422 3409 8419
3400 8422 3399 8425 3402 8446 3411 8447
3417 8442
TIME...MOT...LOC 0043Z 106DEG 12KT 3406 8428
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
755
WWUS52 KFFC 300050
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Thu Aug 29 2024
GAC057-067-121-300130-
/O.CON.KFFC.SV.W.0281.000000T0000Z-240830T0130Z/
Cherokee GA-Cobb GA-Fulton GA-
850 PM EDT Thu Aug 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL CHEROKEE...NORTHEASTERN COBB AND NORTHEASTERN
FULTON COUNTIES...
At 849 PM EDT, a severe thunderstorm was located over Alpharetta, or
near Mountain Park, moving west at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mountain Park, Peachtree Corners, Roswell, Alpharetta, and Sweat
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3411 8426 3410 8425 3410 8422 3409 8419
3400 8422 3399 8425 3402 8446 3411 8447
3417 8442
TIME...MOT...LOC 0049Z 106DEG 12KT 3407 8431
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$280
WWUS52 KFFC 300109
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
909 PM EDT Thu Aug 29 2024
GAC057-067-121-300130-
/O.CON.KFFC.SV.W.0281.000000T0000Z-240830T0130Z/
Cherokee GA-Cobb GA-Fulton GA-
909 PM EDT Thu Aug 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL CHEROKEE...NORTHEASTERN COBB AND NORTH CENTRAL
FULTON COUNTIES...
At 908 PM EDT, a severe thunderstorm was located over Mountain Park,
moving west at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mountain Park, Sandy Springs, Roswell, Alpharetta, and Sweat
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3411 8431 3400 8433 3402 8446 3411 8447
3415 8442
TIME...MOT...LOC 0108Z 106DEG 12KT 3409 8439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$166
WWUS52 KFFC 300123
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
923 PM EDT Thu Aug 29 2024
GAC057-067-121-300133-
/O.EXP.KFFC.SV.W.0281.000000T0000Z-240830T0130Z/
Cherokee GA-Cobb GA-Fulton GA-
923 PM EDT Thu Aug 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHEROKEE...
NORTHEASTERN COBB AND NORTH CENTRAL FULTON COUNTIES WILL EXPIRE AT
930 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3411 8431 3400 8433 3402 8446 3411 8447
3415 8442
TIME...MOT...LOC 0123Z 106DEG 12KT 3410 8444
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 7:47 PM EDT, 56 minutes earlier.
Area forecast discussion, Aug 29, 7:47 PM EDT, 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 747 PM EDT Thu Aug 29 2024 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 215 PM EDT Thu Aug 29 2024 Well defined lee trough in place across eastern and central portions of the CWA. Isolated to scattered storms have mostly developed along and south of this feature this afternoon. Additional isolated/sct storms have developed along the ridgetops in the far NW. The isolated to scattered activity will continue through the evening. Locally heavy rainfall and frequent lightning strikes will be the primary thunderstorm hazards. Trough will remain in place tomorrow. Thunderstorm coverage will likely be slightly higher than today. NListemaa && .LONG TERM... (Saturday morning through next Wednesday) Issued at 215 PM EDT Thu Aug 29 2024 At a glance... - Rain chances each afternoon, generally increasing through mid week. - Temperatures trend downward. A digging trough over the Great Lakes and Ohio River valley will push a cold-front through the northern border of the CWA Saturday afternoon and evening. The cold-front will likely begin to stall as it moves in, however model uncertainty as to exactly where is elevated. Recent deterministic runs have trended further southward, however persistence forecast would keep the front across North GA and Southern TN. Thunderstorms along the cold front will likely be scattered or disorganized given weak upper level forcing. Ensemble probability of CAPE > 500 J/Kg currently sits at 50-80% across the region, which suggests weak instability. Shear is equally as unimpressive. PWAT values around 1.75" will likely mean thunderstorms may produce some locally heavy rainfall, however at this time not anticipating significant rainfall accumulations. Afternoon thunderstorm chances continue through the weekend, with the greatest chances near wherever the front stalls out. As the surface high over the Ohio River Valley and the Great Lakes moves eastward, increased moisture is allowed into the CWA from the Gulf and Atlantic. Subsequent increased PoPs areawide may mean better potential for wetting rains. Temperatures through mid next week will generally trend downwards. Highs near 90F will trend more towards the low 80s by mid next week due to the increased cloud coverage. SM && .AVIATION... (00Z TAFS) Issued at 741 PM EDT Thu Aug 29 2024 A line of thunderstorms along an outflow boundary from earlier activity has been progressing westward over the last couple of hours from ESE of PDK to NW of MCN. This line has been weakening over the past hour. However, the storm upstream from PDK may hold together as it reaches the Atlanta metro area. Have included tempo thunderstorms between 01-03Z at metro area terminals, but suspect the storm will mostly affect PDK before falling apart. Winds tonight will be light and variable. Light SE-S winds will continue on Friday, with more isolated to scattered storms across portions of Central GA. //ATL Confidence...00Z Update... Medium for short term convection, high for other elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 71 92 / 20 30 20 20 Atlanta 73 91 72 92 / 20 30 20 30 Blairsville 66 85 66 85 / 20 30 30 60 Cartersville 70 93 71 94 / 20 30 20 40 Columbus 73 94 73 96 / 20 20 10 20 Gainesville 71 90 70 91 / 20 30 30 30 Macon 72 94 72 95 / 10 20 10 10 Rome 71 93 72 93 / 20 30 20 50 Peachtree City 70 92 70 93 / 20 30 20 20 Vidalia 73 93 72 94 / 10 10 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES...None. SHORT TERM...NListemaa LONG TERM....SM AVIATION...SEC
Hazardous weather outlook, Aug 29, 11:11 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1111 AM EDT Thu Aug 29 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1111 AM EDT Thu Aug 29 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorms will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms possible Friday and increasing through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 29, 8:06 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Thu Aug 29 2024
GAZ052-066-300030-
Heard GA-Troup GA-
806 PM EDT Thu Aug 29 2024
...A strong thunderstorm will impact portions of southwestern Heard
and northwestern Troup Counties through 830 PM EDT...
At 806 PM EDT, a strong thunderstorm was over Glenn, or 8 miles
northeast of Stroud. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Glenn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3323 8522 3315 8511 3304 8522 3320 8525
TIME...MOT...LOC 0006Z 124DEG 1KT 3312 8520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 29, 8:12 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
812 PM EDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Tstm Wnd Dmg Manchester 32.85N 84.62W
08/29/2024 Meriwether GA Emergency Mngr
Corrects previous tstm wnd dmg report from
Manchester. Multiple trees down in the City
of Manchester - 1 tree on a house in the 600
block of Atlantic St - Trees down on 4th,
5th, and 6th streets along with powerlines
down - 2 trees down on Calloway St - Tree
down on Wilson St - Tree down on Lane St.
&&
vssLocal storm report, Aug 29, 8:14 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
814 PM EDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM Tstm Wnd Dmg Jersey 33.71N 83.80W
08/29/2024 Walton GA Public
Powerlines down due to tree fall along
Jersey Social Circle Rd just outside city of
Jersey.
&&
DLLocal storm report, Aug 29, 8:23 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
823 PM EDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Tstm Wnd Dmg 1 NW Monroe 33.81N 83.72W
08/29/2024 Walton GA Public
Tree down along on-ramp to HWY 78 from HWY
11.
&&
DLSpecial weather statement, Aug 29, 8:26 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
826 PM EDT Thu Aug 29 2024
GAZ032-300100-
Cobb GA-
826 PM EDT Thu Aug 29 2024
...A strong thunderstorm will impact portions of central Cobb County
through 900 PM EDT...
At 826 PM EDT, a strong thunderstorm was over Marietta, moving
northwest at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Marietta, Smyrna, Kennesaw, Fair Oaks, White Water Park, Due West,
Dobbins Air Reserve Base, and Jim R Miller Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3392 8447 3386 8460 3397 8469 3405 8452
TIME...MOT...LOC 0026Z 152DEG 8KT 3395 8456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 29, 8:30 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
830 PM EDT Thu Aug 29 2024
GAZ022-033-034-045-300100-
North Fulton GA-DeKalb GA-Forsyth GA-Gwinnett GA-
830 PM EDT Thu Aug 29 2024
...A strong thunderstorm will impact portions of northwestern DeKalb,
southwestern Forsyth, west central Gwinnett and northeastern Fulton
Counties through 900 PM EDT...
At 830 PM EDT, a strong thunderstorm was over Peachtree Corners,
moving west at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Peachtree Corners, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Milton, Duluth, Norcross, Doraville, Berkeley Lake,
Brookwood, and Mechanicsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3414 8410 3388 8418 3392 8438 3417 8430
TIME...MOT...LOC 0030Z 104DEG 6KT 3401 8422
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Aug 29, 8:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Aug 29, 8:26 PM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Aug 29, 8:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 29, 9:05 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Aug 29, 9:13 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 29, 9:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Aug 29, 9:50 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Aug 29, 10:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 29, 10:45 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Aug 30, 1:18 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 30, 1:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Aug 30, 1:30 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Aug 30, 1:32 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 28 min |
| Aug 30, 1:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Aug 30, 1:43 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Aug 30, 1:44 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Aug 30, 1:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Aug 30, 2:15 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Aug 30, 2:20 PM EDT | Special Weather Statement | FFC | Taliaferro | 25 min |
| Aug 30, 2:34 PM EDT | Special Weather Statement | FFC | Greene | 26 min |
| Aug 30, 2:36 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Aug 30, 2:38 PM EDT | Special Weather Statement | FFC | Dawson | 37 min |
| Aug 30, 2:47 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 30, 2:50 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Aug 30, 2:53 PM EDT | Special Weather Statement | FFC | White | 37 min |
| Aug 30, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 44 min |
| Aug 30, 3:05 PM EDT | Special Weather Statement | FFC | Putnam | 25 min |
| Aug 30, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 43 min |
| Aug 30, 3:18 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Aug 30, 3:23 PM EDT | Special Weather Statement | FFC | Butts | 37 min |
| Aug 30, 3:27 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Aug 30, 3:34 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 30, 3:36 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 30, 3:42 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 30, 3:45 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| Aug 30, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 38 min |
| Aug 30, 4:01 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Aug 30, 4:12 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Aug 30, 4:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Aug 30, 4:15 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| Aug 30, 4:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Aug 30, 4:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 30, 4:34 PM EDT | Special Weather Statement | FFC | Schley | 26 min |
| Aug 30, 4:36 PM EDT | Special Weather Statement | FFC | Gordon | 24 min |
| Aug 30, 4:39 PM EDT | Special Weather Statement | FFC | Cobb | 36 min |
| Aug 30, 4:44 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Aug 30, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Aug 30, 4:52 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| Aug 30, 4:56 PM EDT | Special Weather Statement | FFC | Rockdale | 34 min |
| Aug 30, 5:02 PM EDT | Special Weather Statement | FFC | Schley | 28 min |
| Aug 30, 5:03 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Aug 30, 5:04 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 30, 5:09 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Aug 30, 5:10 PM EDT | Special Weather Statement | FFC | Jackson | 35 min |
| Aug 30, 5:16 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Aug 30, 5:19 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Aug 30, 5:21 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Aug 30, 5:27 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Aug 30, 5:32 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Aug 30, 5:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Aug 30, 5:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 30, 5:53 PM EDT | Special Weather Statement | FFC | Douglas | 37 min |
| Aug 30, 6:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Aug 30, 6:06 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Aug 30, 6:29 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Aug 30, 6:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.